What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 19, 12:56 PM CST, 54 minutes earlier.
Area forecast discussion, Jun 19, 12:56 PM CST, 54 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
256 PM EDT Thu Jun 19 2025
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Through Friday)
Issued at 243 PM EDT Thu Jun 19 2025
Another active day of scattered to widespread showers and storms
is occuring this afternoon. Scattered activity across Florida will
continue through the afternoon while our attention turns to a line
of more organized storms currently across southern Alabama and
central Georgia. This band, fueled by the upper level trough
overhead and daytime heating ahead of it, will continue south and
east through the afternoon and into the evening. An isolated
strong, possibly severe, storm can't be ruled out across our
southeast Alabama counties and into southwest Georgia as it moves
through but the severe threat will likely remain confined to
these areas. It's possible this line makes it to Florida counties
this evening, but if it does it will largely be working with an
environment with prior thunderstorm activity worked over, and the
loss of daytime heating should at least aid in weakening the
activity in the evening hours.
As the broad upper level trough moves east tonight into Friday,
we'll likely see another round of scattered showers and
thunderstorms tomorrow. However, with the trough moving out, low-
mid level flow turning northwesterly to northerly, and drier mid-
level air moving in behind the feature it's possible we'll see a
reduction in shower and storm chances tomorrow afternoon compared
to today, especially across our Alabama and Georgia counties. If
the timing of the northwesterly flow is a little slower, that
could allow better coverage of storms for tomorrow as the
seabreeze interacts with this northwesterly flow to produce a
favorable seabreeze convergence pattern.
&&
.SHORT AND LONG TERM...
(Friday night through Saturday night)
Issued at 243 PM EDT Thu Jun 19 2025
Ridging is forecast to persist over the eastern CONUS through the
weekend and well into next week with our local area on the southern
periphery. Subsidence from the ridging will help limit PoPs over the
northern portions of the area and cause high temperatures to rise
several degrees into the mid to upper 90s. Afternoon showers and
storms will be possible each day but should mostly stick around the
FL counties along the seabreeze. Heat indices will also rise into
the 102 to 112 degree range each afternoon, and some spots may end
up needing a heat advisory.
&&
.AVIATION...
(18Z TAFS)
Issued at 121 PM EDT Thu Jun 19 2025
VFR conditions will prevail through the TAF period. The main
exceptions will be scattered VCTS that should affect all terminals
from at least 18z through 00z. Some activity could persist past
00z but most coverage should begin to reduce after 00z across the
area. Patchy fog can't be ruled out at terminals that receive rain
but confidence is too low to warrant mention in the TAF.
&&
.MARINE...
Issued at 243 PM EDT Thu Jun 19 2025
The Bermuda High over the western Atlantic extending into the Gulf
will result in a light south to southwest flow for the next several
days. Daily chances of showers and thunderstorms continue,
especially during the overnight and morning hours each day. Into the
weekend, the high shifts a little farther north, bringing in more of
a light east to southeast flow over the weekend.
&&
.FIRE WEATHER...
Issued at 243 PM EDT Thu Jun 19 2025
Low fire weather concerns should continue as daily chances for
showers and storms remain in the forecast. Only slight concerns
will be dispersions on the lower side across Florida the next few
days, but critically low dispersions aren't forecast. Beginning
early next week high pressure builds over the eastern US and this
will cause the flow regime to switch from light westerly to
elevated easterly flow. This will also bring warmer and drier
conditions, but at this point recent rains, and humidities not
reaching near critical levels, should keep any fire weather
concerns from developing.
&&
.HYDROLOGY...
Issued at 243 PM EDT Thu Jun 19 2025
Some localized heavy downpours are possible in storms each
afternoon, which can result in quick ponding or minor flash flooding
in poor drainage or low-lying areas. However, widespread flood
concerns are not anticipated.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 94 75 93 / 50 60 20 60
Panama City 77 92 78 92 / 30 40 30 50
Dothan 73 93 74 95 / 30 30 10 30
Albany 73 94 74 95 / 30 20 10 30
Valdosta 74 94 74 94 / 40 40 20 40
Cross City 73 94 72 93 / 20 60 30 60
Apalachicola 77 90 78 89 / 30 50 30 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Dobbs
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Dobbs
MARINE...Merrifield
FIRE WEATHER...Dobbs
HYDROLOGY...Merrifield
In the hours before
Special weather statement, Jun 19, 12:34 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
234 PM EDT Thu Jun 19 2025
FLZ017-027-191900-
Inland Wakulla FL-Leon FL-
234 PM EDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WAKULLA AND
SOUTHEASTERN LEON COUNTIES THROUGH 300 PM EDT...
At 233 PM EDT, Doppler radar was tracking a strong thunderstorm near
Crawfordville, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tallahassee, Woodville, Crawfordville, Wakulla, Newport, Shadeville,
Leon Sinks, Lake Munson, Wakulla Springs, Hilliardville, Eight Mile
Pond, Vereen, Southwood, Bethel, and Natural Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3020 8450 3035 8449 3042 8408 3019 8409
3020 8418 3019 8421
TIME...MOT...LOC 1833Z 273DEG 26KT 3027 8440
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Jun 19, 12:57 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
257 PM EDT Thu Jun 19 2025
FLZ017-018-191930-
Inland Jefferson FL-Leon FL-
257 PM EDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JEFFERSON AND
NORTHEASTERN LEON COUNTIES THROUGH 330 PM EDT...
At 257 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Tallahassee, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Monticello, Alma, Miccosukee Road Greenway, Nash,
Miccosukee, Drifton, Killearn Estates, Casa Blanco, Chaires,
Waukeenah, Governors Square Mall, Pisgah Church, Lake Miccosukee,
Apalachee Regional Park, Indian Head Acres, Chaires Crossroads,
Festus, Baum, and Capps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3042 8426 3052 8425 3063 8410 3063 8380
3041 8390
TIME...MOT...LOC 1857Z 261DEG 26KT 3051 8413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Jun 19, 12:58 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
158 PM CDT Thu Jun 19 2025
FLZ007>011-108-191930-
Holmes FL-Central Walton FL-South Walton FL-Jackson FL-
North Walton FL-Washington FL-
158 PM CDT Thu Jun 19 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN JACKSON...CENTRAL
WALTON...HOLMES AND CENTRAL WASHINGTON COUNTIES THROUGH 230 PM CDT...
At 158 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Bonifay to 6 miles east of
Eglin Air Force Base. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Chipley, Graceville, De Funiak Springs, Bonifay, Eglin Air
Force Base, Union, Live Oak, Freeport, Ponce De Leon, Caryville,
Esto, Westville, Campbellton, Noma, Whitehead Crossroads, Cerrogordo,
Gritney, Rock Hill, and Holmes Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3097 8536 3044 8576 3053 8635 3065 8634
3099 8582
TIME...MOT...LOC 1858Z 262DEG 18KT 3089 8574 3059 8616
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Jun 19, 1:01 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
301 PM EDT Thu Jun 19 2025
ALZ065>067-GAZ120>122-124-192000-
Dale AL-Henry AL-Coffee AL-Quitman GA-Randolph GA-Terrell GA-Clay GA-
301 PM EDT Thu Jun 19 2025
...STRONG THUNDERSTORMS WILL IMPACT DALE...HENRY...COFFEE...CLAY...
RANDOLPH...QUITMAN AND WEST CENTRAL TERRELL COUNTIES THROUGH 400 PM
EDT/300 PM CDT/...
At 300 PM EDT/200 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Lakepoint Resort State
Park to Glenwood. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Elba, Abbeville, Fort Gaines, Cuthbert, Fort Novosel,
Enterprise, Headland, Ozark, Georgetown, Dothan, Midland City, Level
Plains, Newton, New Brockton, Shellman, Ariton, Pinckard, Lee, and
Clayhatchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3192 8491 3192 8460 3162 8455 3162 8482
3150 8482 3152 8504 3131 8509 3132 8541
3125 8549 3127 8566 3120 8571 3119 8619
3153 8619 3154 8614 3162 8615 3162 8542
3171 8542 3170 8522 3176 8513 3199 8507
TIME...MOT...LOC 1900Z 283DEG 12KT 3198 8507 3167 8614
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Jun 19, 1:02 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
302 PM EDT Thu Jun 19 2025
GAZ158-191930-
Thomas GA-
302 PM EDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN THOMAS COUNTY
THROUGH 330 PM EDT...
At 301 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thomasville, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Thomasville, Boston, Pavo, Barwick, Thomasville Municipal A/P,
Dillon, Newark, Patten, Eason, Merrillville, Hollis, and Oaklawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3072 8374 3071 8375 3071 8403 3095 8394
3098 8374
TIME...MOT...LOC 1901Z 262DEG 15KT 3084 8390
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYSpecial weather statement, Jun 19, 1:16 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
216 PM CDT Thu Jun 19 2025
FLZ008-108-191945-
Central Walton FL-South Walton FL-
216 PM CDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WALTON COUNTY
THROUGH 245 PM CDT...
At 216 PM CDT, Doppler radar was tracking a strong thunderstorm over
Niceville, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eglin Air Force Base, New Home, Portland, and Villa Tasso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3060 8639 3063 8620 3046 8616 3047 8620
3049 8620 3049 8619 3050 8620 3047 8623
3049 8625 3047 8629 3048 8633 3046 8639
TIME...MOT...LOC 1916Z 261DEG 18KT 3052 8645
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
02-MONTGOMERY